SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 12MM; SCREW, FIXATION, BONE
Back to Search Results |
| Catalog Number |
04.211.012TS |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2024, a foreign object was found in the sterilization package.This was noted preoperatively.There was no patient involvement.This report involves one 2.7mm ti va lckng scr slf-tpng with t8 stardrive recess 12mm.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2b: additional device product codes: hrs d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E1: initial reporter facility address: (b)(6) e3: reporter is a j&j employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3,h4,h6 the product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed that a unrecognized material on the va lockscr ã¸2.7 he 2.4 self-tap l12 tan, however, due to poor quality photo evidence, it is not possible to view the device clearly and identify if the material is inside or outside the packaging ,therefore, the complaint condition cannot be confirmed.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was unconfirmed for va lockscr ã¸2.7 he 2.4 self-tap l12 tan.There is no indication that a design or manufacturing issue has caused the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.H4,h6 sterile part: 04.211.012ts sterile lot no:144l845 release to warehouse date: 01 mar, 2023 expiration date: 01 mar,2028 manufacturing site: werk selzach supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.H4,h6 non-sterile part:04.211.012 non-sterile lot:4096p43 manufacturing site: werk selzach release to warehouse date:19 jan, 2019 supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.H3, h6: the device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found a hair on the white cap, inside the protector plastic.The reported allegation can be confirmed.No other defect was found.As foreign matter cannot be eliminated in the final packaging area and inspection of shrunk tubes is only summarily (and therefore always has a risk of not detecting foreign matter), a employee sensitation was considered; relevant actions have been taken to address the complaint issue.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the va lockscr 2.7 he 2.4 self-tap l12 tan would contribute to the complained device issue.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): part: 04.211.012ts, lot no:144l845, release to warehouse date: 01 mar, 2023, expiration date: 01 mar,2028, manufacturing site: werk selzach, supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part: 04.211.012, non-sterile lot: 4096p43, manufacturing site: werk selzach, release to warehouse date:19 jan, 2019, supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.D4: udi updated.As the serial number for the device involved in the event was not provided, the full udi is currently not available.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.